# SDR VNAA0705001

- Difficulty date: May 10, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 6,902 hours, 7,056 cycles
- Engine: Ge CF343B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THE PLANE SUDDENLY JUMPED ON TAKEOFF ROLL AT 20-30 KTS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN INSPECTION OF THE MAIN LANDING GEAR AND FOUND NO DEFECTS.  MAINTENANCE ALSO PERFORMED A TAXI CHECK WITH THE CREW AND FOUND NO DEFECTS IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 32-10-00-210-801.  AIRCRAFT WAS RELEASED FOR SERVICE.
